Jump to content
Dawnd

Dawnd: help to reinstate

Recommended Posts

Dawnd

@Altostrata hello, is there any information (articles) that talk about tapering off one med while in withdrawal from another?

Share this post


Link to post
Altostrata

We do not advise going off the second drug while you have withdrawal syndrome, unless the second drug is adding to your problems. Additional upset from tapering can make your withdrawal symptoms worse.

Share this post


Link to post
NomiSomi3

I also have the "brain swimming in skull", it did get slightly better. has it gone for you Dawnd 

Share this post


Link to post
Dawnd

@NomiSomi3 I still have the swimming Brian thing that comes and goes sadly.

Share this post


Link to post
Dawnd

@Frogie @Benzhelp @ChessieCat @Altostrata  hello...update and need to help...

 

I realized that I shouldn’t taper from the Gabapentin while in severe WD after 10 months off Effexor.

 

I was taking 100mg gabapentine 3x a day, dropped to 95mg for two days, then bumped up to 97.5 for 13 days. Two days I ago I went back up to 100mg and last night the nerve pain increased, the insomnia, and my head and hands are vibrating. 
 

Was it a bad choice to go back to my Original dose of 100mg ? Was it too late to Updose after a 15 day reduction? 

Share this post


Link to post
Frogie
1 hour ago, Dawnd said:

@Frogie @Benzhelp @ChessieCat @Altostrata  hello...update and need to help...

 

I realized that I shouldn’t taper from the Gabapentin while in severe WD after 10 months off Effexor.

 

I was taking 100mg gabapentine 3x a day, dropped to 95mg for two days, then bumped up to 97.5 for 13 days. Two days I ago I went back up to 100mg and last night the nerve pain increased, the insomnia, and my head and hands are vibrating. 
 

Was it a bad choice to go back to my Original dose of 100mg ? Was it too late to Updose after a 15 day reduction? 

I’m not an expert, but in my experience with tapering, you went up and down in dosage quite a few times in the last couple of weeks. Now your body is in wd mode. If it were me, I would hold and not adjust the dosage at all for a few weeks to stabilize again. You’re body is confused and needs to rest.

Share this post


Link to post
NomiSomi3

Dawnd

 

Are the brain swims most noticable when you are lying down with the side of your head resting on your pillow? 

 

IF so, have they gotten better? mines has, but it happens 24/7

Share this post


Link to post
Dawnd

Mine happens often also. When I’m laying down and when I’m not. It’s a common WD symptom from what I have read.

Share this post


Link to post
Dawnd

I have terrible constipation... does anyone take a laxative while in WD?? I am so afraid of it revving up my CNS. Or would a suppository be okay to use?   PleasE help!! @Altostrata

Share this post


Link to post
Gridley

@Dawnd

 

One possibility is magnesium, which can have a laxative effect and is one of the few supplements we recommend.

 

 Regarding laxatives, ChessieCat wrote the following:

 

"If you do need to take a laxative I suggest using the natural types, like Senokot, a brand name of senna, a natural vegetable laxative.  I would urge caution about using chemical laxatives.  Do your research."

 
  •  

 

 

 

 

 

Edited by Gridley

Share this post


Link to post
ChessieCat

I'm taking codeine at the moment for a back problem.  One of the side effects of Codeine is constipation.

 

I've been taking 1 senna tablet at night but found that it wasn't quite enough so instead of taking 2 senna tablets I've also been adding 1/4 bran sticks to my cereal.

 

Dates are very high in fibre.  Try eating 2 large or 3 medium  dates 3 or 4 times a day.  Prunes can also be helpful. 

 

You also need to ensure that you drink plenty of water and also gentle walking for exercise throughout the day which helps motility.

Share this post


Link to post

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy